# SDR ASAA0670007

- Difficulty date: January 10, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Fs 235-325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND DURING CHECK, EXT PWR DOOR CUT OUT DOUBLER DAMAGED.  REPAIRED IAW SRM 51-40-02.  (M)
